# SDR AALA201712129026

- Difficulty date: November 10, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367134200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION OF FLOOR PANEL 252HF BETWEEN FR 37 TO FR 39 AT RIGHT BUTTLINE -Y953 TO RIGHT BUTTLINE -Y1456. REPLACED FLOOR PANEL 252HF BETWEEN FR 37 TO FR 39 AT RIGHT BUTTLINE -Y953 TO RIGHT BUTTLINE -Y1456 PER A330 SRM 53-0-00-300-009 AND IRM 9701 REVISION G.
